# SDR CALA2023061601893

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 90,353 hours, 21,499 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 6788
- Condition: Inoperative
- Location: Unknown
- Part time: 83,949 hours, 19,814 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AT CRZ THE STANDBY ADI 28DEG RIGHT BANK AND PITCH 28DEG UP WHILST WINGS LEVEL AND PITCH AT LEVEL FLIGHT. REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR REF AMM 34-24-01. OPS CHECK GOOD REF AMM TASK 34-24-00-715-001.  NO NOTICABLE HISTORY A/C OK TO CONTINUE AT THIS TIME. PARTS USED:  99-3424-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1910833  SN OFF 6788 INDICATOR, STAN  OFF 99-3424-9-0003 6788 ON 99-3424-9-0003 6085
